File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Asymptotically optimal dividend policy for regime-switching compound Poisson models

TitleAsymptotically optimal dividend policy for regime-switching compound Poisson models
Authors
KeywordsAsymptotic optimality
compound Poisson model
dividend policy
regime switching
Issue Date2010
PublisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/10255/
Citation
Acta Mathematicae Applicatae Sinica, 2010, v. 26 n. 4, p. 529-542 How to Cite?
AbstractThis work develops asymptotically optimal dividend policies to maximize the expected present value of dividends until ruin. Compound Poisson processes with regime switching are used to model the surplus and the switching (a continuous-time controlled Markov chain) represents random environment and other economic conditions. Assuming the switching to be fast varying together with suitable conditions, it is shown that the system has a limit that is an average with respect to the invariant measure of a related Markov chain. Under simple conditions, the optimal policy of the limit dividend strategy is a threshold policy. Using the optimal policy of the limit system as a guide, feedback control for the original surplus is then developed. It is demonstrated that the constructed dividend policy is asymptotically optimal. © 2010 Institute of Applied Mathematics, Academy of Mathematics and System Sciences, Chinese Academy of Sciences and Springer-Verlag Berlin Heidelberg.
Persistent Identifierhttp://hdl.handle.net/10722/134904
ISSN
2015 Impact Factor: 0.25
2015 SCImago Journal Rankings: 0.220
ISI Accession Number ID
Funding AgencyGrant Number
National Science FoundationDMS-0907753
DMS-0603287
National Natural Science Foundation of China70871055
Research Grants Council of HKSARHKU 706209P
Funding Information:

The research of this author was supported in part by the National Science Foundation under DMS-0907753, and in part by the National Natural Science Foundation of China (No. 70871055).

References
Grants

 

DC FieldValueLanguage
dc.contributor.authorYin, Gen_HK
dc.contributor.authorJin, Zen_HK
dc.contributor.authorYang, Hen_HK
dc.date.accessioned2011-07-25T08:40:22Z-
dc.date.available2011-07-25T08:40:22Z-
dc.date.issued2010en_HK
dc.identifier.citationActa Mathematicae Applicatae Sinica, 2010, v. 26 n. 4, p. 529-542en_HK
dc.identifier.issn0168-9673en_HK
dc.identifier.urihttp://hdl.handle.net/10722/134904-
dc.description.abstractThis work develops asymptotically optimal dividend policies to maximize the expected present value of dividends until ruin. Compound Poisson processes with regime switching are used to model the surplus and the switching (a continuous-time controlled Markov chain) represents random environment and other economic conditions. Assuming the switching to be fast varying together with suitable conditions, it is shown that the system has a limit that is an average with respect to the invariant measure of a related Markov chain. Under simple conditions, the optimal policy of the limit dividend strategy is a threshold policy. Using the optimal policy of the limit system as a guide, feedback control for the original surplus is then developed. It is demonstrated that the constructed dividend policy is asymptotically optimal. © 2010 Institute of Applied Mathematics, Academy of Mathematics and System Sciences, Chinese Academy of Sciences and Springer-Verlag Berlin Heidelberg.en_HK
dc.languageeng-
dc.publisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/10255/en_HK
dc.relation.ispartofActa Mathematicae Applicatae Sinicaen_HK
dc.rightsThe original publication is available at www.springerlink.com-
dc.subjectAsymptotic optimalityen_HK
dc.subjectcompound Poisson modelen_HK
dc.subjectdividend policyen_HK
dc.subjectregime switchingen_HK
dc.titleAsymptotically optimal dividend policy for regime-switching compound Poisson modelsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0168-9673&volume=26&issue=4&spage=529&epage=542&date=2010&atitle=Asymptotically+optimal+dividend+policy+for+regime-switching+compound+Poisson+models-
dc.identifier.emailYang, H: hlyang@hku.hken_HK
dc.identifier.authorityYang, H=rp00826en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1007/s10255-010-0023-0en_HK
dc.identifier.scopuseid_2-s2.0-77956461735en_HK
dc.identifier.hkuros187200-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-77956461735&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume26en_HK
dc.identifier.issue4en_HK
dc.identifier.spage529en_HK
dc.identifier.epage542en_HK
dc.identifier.isiWOS:000282285600001-
dc.publisher.placeGermanyen_HK
dc.relation.projectOption Pricing and ALM in Regime Switching Models-
dc.identifier.scopusauthoridYin, G=7201456006en_HK
dc.identifier.scopusauthoridJin, Z=33067731200en_HK
dc.identifier.scopusauthoridYang, H=7406559537en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats